Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The module type of a ring


Author: W. G. Leavitt
Journal: Trans. Amer. Math. Soc. 103 (1962), 113-130
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9947-1962-0132764-X
MathSciNet review: 0132764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. J. Everett, Jr., Vector spaces over rings, Bull. Amer. Math. Soc. 48 (1942), 312-316. MR 0006147 (3:262b)
  • [2] W. G. Leavitt, Modules over rings of words, Proc. Amer. Math. Soc. 7 (1956), 188-193. MR 0077520 (17:1048f)
  • [3] -, Modules without invariant basis number, Proc. Amer. Math. Soc. 8 (1957), 322-328. MR 0083986 (18:789a)
  • [4] N. Jacobson, The theory of rings, Math. Surveys No. 2, Amer. Math. Soc., New York, 1948. MR 0008601 (5:31f)
  • [5] J. Dieudonné, Sur le nombre de dimensions d'un module, C. R. Acad. Sci. Paris 215 (1942), 563-565. MR 0010257 (5:271a)
  • [6] W. G. Leavitt, Finite dimensional modules, An. Acad. Brasil. Ci. 27 (1957), 241-250. MR 0074397 (17:578a)
  • [7] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [8] M. P. Drazin, A generalization of polynomial identities in rings, Proc. Amer. Math. Soc. 8 (1957), 352-361. MR 0084495 (18:869f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0132764-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society